Tsallis p,q-deformed Touchard polynomials and Stirling numbers

O. Herscovici, T. Mansour

Research output: Contribution to journalArticlepeer-review


In this paper, we develop and investigate a new two-parametrized deformation of the Touchard polynomials, based on the definition of the NEXT q-exponential function of Tsallis. We obtain new generalizations of the Stirling numbers of the second kind and of the binomial coefficients and represent two new statistics for the set partitions.

Original languageEnglish
Pages (from-to)37-50
Number of pages14
JournalRussian Journal of Mathematical Physics
Issue number1
StatePublished - 1 Jan 2017

Bibliographical note

Publisher Copyright:
© 2017, Pleiades Publishing, Ltd.

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Tsallis p,q-deformed Touchard polynomials and Stirling numbers'. Together they form a unique fingerprint.

Cite this